Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    78
  • comments
    154
  • views
    47097

Leanna 1-Acne 0

Leanna123

740 views

cheer.gifcheer.gif I don't have a lot to say...my blog, unless I abandon it, is like a broken record...Use benzaclin, tretinoin, amoxicillin and cephalexin. Still no zits...I guess its over...the nightmare has ended...all meds still deliver as promised...whats next?


3 Comments


What do you do to take care of the residual redness ?? I have a lot of redness but no new pimples . Thankfully :)

Share this comment


Link to comment

When I get a red face I lay off the tretinoin and avoid being out in the sun. If I do go in the sun I use cetaphil spf 30 oil control moisturizer. For me, I don't break out anymore so what I am left with is some brown spots. They usually fade (unfortunately) over the course of one year or two. Bp doesn't leave me red once my skin adjusts to it; which it has. But tretinoin will make my face red, especially if I go out in the sun. I avoid the sun and try to not to overuse any medications. PEACE!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×